# SDR DALA2024072507465

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION CENTER FITTING LOCATED BTW FR66 TO FR68 AT LEVEL STR23L AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING LOCATED BTW FR66 TO FR68 AT LEVEL STR23L AT AFT GALLEY AREA AS PER A319 SRM 51-72-11. (0463753)
